Items where author is "Sánchez Reyes Fernández, Javier"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sánchez Reyes Fernández, Javier and Fernández Jambrina, Leonardo (2008). Curves with rational chord-length parametrization. "Computer Aided Geometric Design", v. 25 (n. 4-5); pp. 205-213. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2007.11.003.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM